# SDR SWAA2021092810713

- Difficulty date: August 23, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING HFEC INSPECTION,  FOUND A 1 INCH CRACK AT BS 673 RBL 40 WL 203,  COMMON TO THE HORIZONTAL PRESSURE DECK WEB.  REMOVED ADDITIONAL 0.040IN FROM EDGE OF THE WEB CUTOUT IAW SRM 53-40-51-2R-2 PAR 4.D(4).  VERIFIED .040' INSURANCE CUT AND PERFORMED DVI INSPECTION IAW SRM 53-40-51-2R-2,  NO DEFECTS OR DAMAGE NOTED FABRICATED A DOUBLER AND  STIFFENERS AND  WEB. LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 53-40-51-2R-2.  INSTALLED ALL FASTENERS TO REPAIR IAW SRM 53-40-51-2R-2.
